# SDR 2011FA0000355

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Aircraft: N819QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600786
- Aircraft time: 2,001 hours, 1,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Part number: 65650593
- Condition: Missing
- Location: Pulley Brackets
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS FOUND MISSING (3 EA) FROM UPPER AND LOWER FLAP INTERCONNECT PULLEY BRACKETS (PN 6565059-5 AND 6565059-3) AT FUSELAGE STATION 354.00.  RIVETS FOUND MISSING WHILE PERFORMING UNDER FLOOR INSPECTION.  RIVETS PRESUMABLY OMITTED AT PRODUCTION.
